# SDR YENA200559

- Difficulty date: August 29, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 19,638 hours, 7,743 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Servo
- Part number: 31075440
- Part serial: 5806
- Condition: Out Of Rig
- Location: Lt Elevator
- Part time: 19,638 hours, 7,743 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL180 FELT VIBRATION IN FLIGHT CONTROLS, RUDDERS AND PILOTS SEAT.  AFT F/A'S REPORTED NOTICEABLE VIBRATION IN AFT PART OF AIRCRAFT.  VIBRATION ALSO FELT IN LEVEL FLIGHT AND DESCENT.  FLIGHT CONTROL STATUS PAGE NORMAL (AP WAS ON AND OFF) ACCOMP TSM 05-50-00-810-801.  FOUND ELEVATOR BLUE SERVO LT CONTROL BEYOND LIMITS.  REMOVED AND REPLACED SERVO IAW 27-34-00-220-052.  ALSO FOUND ELEVATOR BLUE SERVO RT CONTROL WITH JAM NUT LOOSE ON ROD END.  ADJUSTED & RETIGHTENED IAW TASK AMM 27-34-51.  OK FOR SERVICE.  VIBRATION REPORTING SHEET FOR OUTBOUND CREW HAD NO FURTHER REPORT.
